MAUDE Adverse Event Report: RELIEVANT MEDSYSTEMS INTRACEPT; PROBE, RADIOFREQUENCY LESION

RELIEVANT MEDSYSTEMS INTRACEPT; PROBE, RADIOFREQUENCY LESION
Model Number FG0060
Medical Device Problem Codes Component Missing (2306); Incomplete or Missing Packaging (2312)
Health Effect - Clinical Codes Airway Obstruction (1699); Low Blood Pressure/ Hypotension (1914)
Date of Event 06/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an intercept procedure the physician discovered that the instrument kit was missing a straight stylet.Another instrument kit was opened, where the straight stylet within the kit did not have a radio opaque marker.The patient experienced an airway and blood pressure issue during the procedure.The physician decided that due to the patient health issues and instrument issues to abort the procedure.

Brand Name
INTRACEPT
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
RELIEVANT MEDSYSTEMS
1230 midas way
suite 200
sunnyvale CA 94085 4068
Manufacturer (Section G)
RELIEVANT MEDSYSTEMS, INC.
7201 metro blvd.
ste 300
edina MN 55439
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key21367756
Report Number3006789852-2025-00016
Device Sequence Number12891365
Product Code GXI
UDI-Device Identifier00852454006189
UDI-Public00852454006189
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K170827
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/17/2025
Device Model NumberFG0060
Device Catalogue NumberFG0060
Device Lot Number127307623
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Initial Report FDA Received Date02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown